# SDR SIMA200914802

- Difficulty date: May 23, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N816AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145552
- Aircraft time: 18,034 hours, 15,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV, THE LEFT OMEGA BEAM WAS FOUND CORRODED BETWEEN FRAMES 37 AND 38.  PERFORMED A 4.0 INCH BY 1.0 INCH CUT OUT OF THE LT OMEGA BEAM TO REMOVE THE DAMAGE.  PREPARED A 15.0 INCH BY 2.0 INCH DOUBLER.  FABRICATED A 13.0 INCH BY 1.0 INCH FILLER AND TWO SHIMS.  PREPPED, CLEANED AND TREATED REPAIR PARTS AND REPAIR AREA.  INSTALLED REPAIR PARTS IAW SRM 53-00-10.  AIRCRAFT RETURNED TO SERVICE.
